American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B11) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Karola Mészáros. Product formulas for volumes of flow polytopes. Proc. Amer. Math. Soc. 143 (2015) 937-954.
Abstract, references, and article information
View Article: PDF

[2] Douglas Bowman and Alon Regev. Counting equivalence classes of vertex pairs modulo the dihedral action on the associahedron. Proc. Amer. Math. Soc. 141 (2013) 779-789.
Abstract, references, and article information   
View Article: PDF

[3] Şahin Koçak and Andrei V. Ratiu. Inner tube formulas for polytopes. Proc. Amer. Math. Soc. 140 (2012) 999-1010. MR 2869084.
Abstract, references, and article information   
View Article: PDF

[4] Gabor Toth. Asymmetry of convex sets with isolated extreme points. Proc. Amer. Math. Soc. 137 (2009) 287-295. MR 2439452.
Abstract, references, and article information   
View Article: PDF

[5] E. Cuchillo-Ibáñez and M. A. Morón. Canonical covers and dimension of Z-sets in the Hilbert cube. Proc. Amer. Math. Soc. 136 (2008) 3709-3716. MR 2415059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dimitri Leemans. Almost simple groups of Suzuki type acting on polytopes. Proc. Amer. Math. Soc. 134 (2006) 3649-3651. MR 2240679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christos A. Athanasiadis. Projections of polytopes on the plane and the generalized Baues problem. Proc. Amer. Math. Soc. 129 (2001) 2103-2109. MR 1825923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1